# SDR HEEA201203133428

- Difficulty date: March 13, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 53862
- Aircraft time: 3,604 hours
- Engine: Allsn 250C47B
- Engine time: 6,437 hours
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23032280
- Part serial: X579363
- Condition: Damaged
- Location: Turbine Section
- Part time: 1,639 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO LOW POWER.  NR 2 WHEEL 27 KNIFE WIPED OUT ON PT SUPPORT 25-28 SEAL.  NR 2 WHEEL SENT FOR INVESTIGATION AND PT SUPPORT WILL HAVE 25/28 SEAL REPLACED.
